# SDR IXXA2024041403

- Difficulty date: March 20, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Frame
- Part number: 313T2104136
- Part serial: UNK
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PORTION OF #2 ENGINE STRUT FAIRING SUPPORT STRUCTURE FRAME -136 GOUGED
